# SDR CA120917013

- Difficulty date: August 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, THE CREW DECLARED AN EMERGENCY DUE TO A FLAP MALFUNCTION. THE ACFT LANDED UNEVENTFULLY.
